# SDR GLBA2003082

- Difficulty date: June 15, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N94GL
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 22,037 hours, 26,770 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 35961G12
- Part serial: 9441
- Condition: Failed
- Location: Cockpit
- Part time: 9,306 hours, 11,424 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CAPTS O2 MASK HOSE BURST.  REPLACED O2 MASK/ HOSE ASSY.
